Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Tingling in finger tips, numbness, shortness of breath, nausea, dizziness. Reason?

I have light pressure then it feels like when you hit your funny bone jolts shooting down both arms down to my finger tips numbness tingling there and feet little bit Shortness of breath Vertical ridges pinkish in color on thumbnails Nausea dizzie spells Disabled from illness can t afford to pay at all so thank you anyway that s ok. I already know my answer thx
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us
Tingling in finger tips and numbness could be nerve related or deficiency of vit B12. Direct physical examination and blood work up is required to reach the diagnosis. Taking methylcobalamin supplements will be helpful for tingling and numbness.
I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor